# SDR FDEA202411201702

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (25MM) WAS FOUND AT R/H WING CENTER FLAP RIB26 AFT AREA OF TOP SURFACE RIB   FLANGE. PERFORMED CUT OUT DAMAGED FLANGE AND INSTALLED REPAIR ANGLE AT RIB26, S-2.7~S-2.8   AND EXTERNAL PLATE AT RIB26~27,S-2.2~S-2.1 FOR REPAIR I.A.W FEDEX EA NO:T6-5750-  T0381186P1, SEQ NO:963 TITLE :WINGS - FLIGHT SURFACES - RH CENTER FLAP-CRACKS IN UPPER   FLANGES OF RIB11, 12, 18, 26 AND27-ALI 575306-01-1A. THIS REPAIR CLASSIFIED AS CAT A MAJOR   PER GMM 6-2-100.
